Logo
Munich Personal RePEc Archive

Browse by Authors

Group by: Date | Item ID
Jump to: 2014
Number of items: 1.

2014

PrzyƂuski, K. Maciej (2014): On Infinite Dimensional Linear-Quadratic Problem with Fixed Endpoints. Continuity Question. Forthcoming in: Internationa Journal of Applied Mathematics and Computer Science , Vol. 24, No. 4 (2014)

This list was generated on Thu Feb 29 18:18:56 2024 CET.
Atom RSS 1.0 RSS 2.0

Contact us: mpra@ub.uni-muenchen.de

This repository has been built using EPrints software.

MPRA is a RePEc service hosted by Logo of the University Library LMU Munich.